# SDR 96FDEA00992

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65196914
- Condition: Corroded
- Location: Bs 1344-1379
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM AT RBL 18 TO 75 WL 205 BS 1344 TO 1379.  REMOVED AND REPLACED BEAM AT BS 1344 TO 1379 WL 255 RBL 255.
